# SDR HALA20240223008

- Difficulty date: February 22, 2024
- Submitted: February 24, 2024
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 16,268 hours, 3,507 cycles
- Engine: Iae PW1122GJM
- Engine time: 10,050 hours, 2,330 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON TAKEOFF AND LANDING. T/S PER E1128-321-49-04 PERFORMED BORESCOPE OF # 1 ENGINE PER T/C E1128-321-72-019, CONFIRMED # 1 ENG CAUSE OF DIRTY SOCK SMELL. DUE TO BORESCOPE RESULTS NEED TO REMOVE #1 ENGINE, REMOVED #1 ESN: P771072 PER AMM 71-00-51-000-802-A. INSTALLED #1 ENGINE S/N: P771228 PER AMM 71-00-51-400-802-A.
